# SDR DHL2002803547

- Difficulty date: October 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 77,211 hours, 28,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Cracked
- Location: Le Slat
- Part time: 77,211 hours, 28,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SLOT LE INTERNAL PLATE WITH 2 INCH CRACK IN IT STA XFS 218.000.  REMOVED DAMAGED PLATE IAW SRM 57-2-0 FIG 2 FABRICATED NEW PLATE IAW SRM57-2-0 FIG. 2. CLEANED ,TREATED AND PRIMED AREA IAW SRM 51-1-8B INSTALLED NEW PLATE IAW SRM 57-2-0 FIG. 2
